# SDR SWAA061258

- Difficulty date: April 13, 2006
- Submitted: April 17, 2006
- Operation: Air carrier
- Aircraft: N331SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 23695
- Aircraft time: 59,567 hours, 55,363 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: 65C26686
- Condition: Cracked
- Location: L/E Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C3 CHECK, FOUND RT WING NR 4 L/E SLAT LOWER T/E SKIN CRACKED AT AFT RIVET ROW.  REPAIRED SLAT PER SRM.
